On distortion of a class of analytic functions under a familly of operators

Volume 37 / 1996

Yosaku Komatu Banach Center Publications 37 (1996), 13-19 DOI: 10.4064/-37-1-13-19


Consider a family of integral operators and a related family of differential operators, both defined on a class of analytic functions holomorphic in the unit disk, distortion properties of the real part are derived from a general aspect.


  • Yosaku Komatu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image